# SDR PCAA9700669

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT LOWER CABIN EMERGENCY EXIT LIGHT INOPERATIVE.  REPLACED FUSE IN FORWARD BATTERY PACK.  OPERATIONAL TEST NORMAL.  A/C RETURNED TO SERVICE.  (M)
